MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE
Model Number DBEC-125
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thrombus (2101); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis of the device history record is anticipated but has not yet begun.A follow-up report will be sent after the investigation is complete.Csi id: (b)(4).
 
Event or Problem Description
During optical coherence tomography image review following the atherectomy procedure with an orbital atherectomy device, a thrombus was identified.The procedure was reportedly completed without adverse event to the patient.Clinical study patient identifier: (b)(6).
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.(b)(4).
 
Additional Manufacturer Narrative
Per physician review, this observation of thrombus was not associated with any adverse event to the patient and was a sub-clinical finding associated with the intravascular imaging core lab analysis required as part of a clinical trial.Based on this review, this event no longer meets the definition of a reportable serious injury.Csi id (b)(4).
 
Event or Problem Description
The location of the thrombus was at the proximal reference vessel.No thrombus was observed via angiography.

Brand Name
DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM
Common Device Name
CORONARY ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
MDR Report Key7848462
Report Number3004742232-2018-00274
Device Sequence Number1293154
Product Code MCX
UDI-Device Identifier10852528005169
UDI-Public(01)10852528005169(17)190731(10)197041
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P130005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberDBEC-125
Device Catalogue Number70058-02
Device Lot Number197041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2018
Supplement Date Received by Manufacturer09/18/2018
03/01/2019
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date09/19/2018
03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;